Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


NOT FOUND IN THE ARCHIVES/ TESTING HIV/ PSORALEN
Dec 26, 2012

I'm Brazilian, but I need your help dr wohl, I spend Christmas happy. I had a relative risk of 2 years ago, I did a test antibody elisa one year and seven months after the relationship and an antibody test at one year and ten months, the problem is that I have two very small patches of vitiligo in the foot and topical corticosteroid ointments with step 7 years, and also started a phototherapy treatment 6 months before taking the test. You think trimethylpsoralen 30 mg, taken four times a week for 6 months, and 7 years of topical corticosteroid ointments as dexamethasone, Elidel, dipropianato betamethasone may have interfered with the test? remembering that the psoralen + UVA phototherapy has immunosuppressive effect. Auditioned antibody elisa still during treatment. I need to make a PCR? I want to thank you for your help from now.

Response from Dr. Wohl

Psorelen should not interfere with HIV testing.

DW



Previous
Oral sex with tooth marks help!
Next
3 Positive Elisa/ 2 indeterminate western blots and 1 negative western blot

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement